Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS St. Louis, MO

April 24, 20146 counties in Illinois; Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 24, 2014, 5:44 PM CDT for 6 counties in Illinois; Lincoln County, Pike County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2014, 5:44 PM CDT (22:44 UTC)
Expired
Apr 24, 2014, 6:30 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 5:55 PM CDTTSTM WND GST 442 Ne Pittsfield, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2131 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WUUS53 KLSX 242244
SVRLSX
ILC001-009-013-061-083-149-MOC113-163-242330-
/O.NEW.KLSX.SV.W.0055.140424T2244Z-140424T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT THU APR 24 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  WESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  WEST CENTRAL JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 630 PM CDT

* AT 540 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES EAST OF PAYSON TO PLEASANT HILL TO
  WINFIELD...AND MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PITTSFIELD...WHITE HALL...BELLEVIEW...BEVERLY...HARDIN...
  GRIGGSVILLE...CLAYTON...BUCKHORN...MOUNT STERLING...CARROLLTON...
  ROODHOUSE...FOLEY...NEBO...KINGSTON...MOZIER...INDEPENDENCE...
  BAYLIS...HAMBURG...BATCHTOWN AND NEW SALEM.

THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 20 TO EXIT 35.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3983 9056 3972 9064 3954 9057 3953 9058
      3952 9035 3922 9031 3889 9085 3940 9091
      3989 9124 4010 9081
TIME...MOT...LOC 2244Z 236DEG 42KT 3987 9108 3946 9080
          3904 9075

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
4 follow-up statements
453 
WWUS53 KLSX 242254
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT THU APR 24 2014

MOC163-242304-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
PIKE MO-
554 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
      3922 9031 3898 9070 3922 9074 3924 9072
      3926 9075 3953 9079 3996 9111 4010 9081
TIME...MOT...LOC 2254Z 236DEG 42KT 3993 9095 3952 9067
          3910 9063

$$

ILC001-009-013-061-083-149-MOC113-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-PIKE IL-ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-LINCOLN MO-
554 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
GREENE...CALHOUN AND WEST CENTRAL JERSEY COUNTIES IN SOUTHWEST
ILLINOIS...AND BROWN...SOUTHEASTERN ADAMS AND EASTERN PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN LINCOLN COUNTY IN EAST
CENTRAL MISSOURI UNTIL 630 PM CDT...

AT 553 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF BUCKHORN TO 9 MILES SOUTHEAST OF
PITTSFIELD TO HARDIN...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE HALL...HARDIN...GRIGGSVILLE...BUCKHORN...MOUNT STERLING...
CARROLLTON...ROODHOUSE...KELLERVILLE...MICHAEL...BEECREEK...
KAMPSVILLE...NUTWOOD...MILTON...PEARL...DETROIT...BEDFORD...PERRY...
FIELDON...MONTEZUMA AND ELDRED.

THIS WARNING INCLUDES SILOAM SPRINGS STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 72 FROM EXIT 31 TO EXIT 35.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
      3922 9031 3898 9070 3922 9074 3924 9072
      3926 9075 3953 9079 3996 9111 4010 9081
TIME...MOT...LOC 2254Z 236DEG 42KT 3993 9095 3952 9067
          3910 9063

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
705 
WWUS53 KLSX 242304
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT THU APR 24 2014

ILC001-009-013-MOC113-242314-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
ADAMS IL-BROWN IL-CALHOUN IL-LINCOLN MO-
604 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN...
CALHOUN...BROWN AND SOUTHEASTERN ADAMS COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.

LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
      3922 9031 3905 9058 3929 9060 3938 9063
      3939 9062 3940 9063 3956 9069 3974 9086
      3984 9066 3984 9057
TIME...MOT...LOC 2304Z 236DEG 42KT 3999 9082 3958 9054
          3916 9051

$$

ILC061-083-149-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-PIKE IL-GREENE IL-
604 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND WEST CENTRAL JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND EASTERN
PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 630 PM CDT...

AT 602 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKHORN TO 7 MILES WEST OF ALSEY TO 5 MILES EAST OF
HARDIN...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...WOODY...WALKERSVILLE...
CHAMBERSBURG...PATTERSON...BELLTOWN...BERDAN AND BARROW.

THIS WARNING ALSO INCLUDES...
INTERSTATE 72 NEAR EXIT 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3983 9056 3972 9064 3953 9058 3952 9035
      3922 9031 3905 9058 3929 9060 3938 9063
      3939 9062 3940 9063 3956 9069 3974 9086
      3984 9066 3984 9057
TIME...MOT...LOC 2304Z 236DEG 42KT 3999 9082 3958 9054
          3916 9051

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
880 
WWUS53 KLSX 242310
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT THU APR 24 2014

ILC149-242320-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
PIKE IL-
610 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED 
OUT OF THE WARNED AREA.

LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
      3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2310Z 253DEG 39KT 3991 9072 3950 9044
          3908 9041

$$

ILC061-083-242330-
/O.CON.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-GREENE IL-
610 PM CDT THU APR 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN GREENE
AND NORTHWESTERN JERSEY COUNTIES UNTIL 630 PM CDT...

AT 606 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BUCKHORN TO 6 MILES SOUTHWEST OF ALSEY TO 7 MILES
NORTH OF GRAFTON...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE HALL...CARROLLTON...ROODHOUSE...BELLTOWN...BERDAN AND BARROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
      3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2310Z 253DEG 39KT 3991 9072 3950 9044
          3908 9041

HAIL...<.75IN
WIND...60MPH

$$

KANOFSKY
105 
WWUS53 KLSX 242315
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT THU APR 24 2014

ILC061-083-242326-
/O.CAN.KLSX.SV.W.0055.000000T0000Z-140424T2330Z/
JERSEY IL-GREENE IL-
615 PM CDT THU APR 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GREENE AND
NORTHWESTERN JERSEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3952 9035 3922 9031 3911 9053 3937 9056
      3948 9060 3952 9058 3953 9051
TIME...MOT...LOC 2316Z 253DEG 39KT 3993 9063 3952 9036
          3910 9033

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:48 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Apr 24, 3:48 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
348 PM CDT Thu Apr 24 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 234 PM CDT Thu Apr 24 2014

(Tonight)

Main focus through tonight will be cold front and associated risk for
showers and thunderstorms. Degree of instability is still a concern and
a source of uncertainty. Dewpoints have really struggled to climb so
far today due to persistent southeasterly surface flow. Winds are expected
to veer to the south/southwest as a subtle warm front lifts north to near
the I-70 corridor by 0000 UTC this evening. This should allow sfc dewpoints
to at least climb into the 50s across the southern half of the area. That
being said...instability is likely to be on the marginal side for severe
thunderstorms...on the order of several hundred J/kg. Wind shear will be
supportive however of organized convection over the southern CWA with
40+ knots of 0-6 km shear just downstream of approaching shortwave trough.
Regardless of the severity of storms tonight...believe widespread showers
and thunderstorms will affect the entire CWA due to very strong forcing for
ascent aloft via DCPVA ahead of vort max and jet coupling. This strong
upper-level support may help overcome the lack of instability and may
lead to more strong/severe storms with damaging straight-line winds being
the primary threat. Frontal timing and associated ending to precipitation
is even more delayed than this time yesterday...with frontal timing just
after 0000 UTC likely along the Mississippi River including the St. Louis
metropolitan area and around 0400 UTC for KSLO/K3LF.

Skies will quickly clear overnight tonight with northwesterly winds gradually
lightening up a bit. Look for lows in the 40s to near 50 degrees across the
area and went with a consensus of guidance for mins tonight.

Gosselin

.LONG TERM:  (Friday through Next Thursday)
Issued at 240 PM CDT Thu Apr 24 2014

With sfc ridge building into the region on Fri, have continued
warm trend aoa MOS thru Sat.

Mdls remain in relatively good agreement regarding the system
approaching the area on Sun into Mon. A lot can change by Sun and
will not focus much on details, but Sun and/or Mon will have a
potential for svr wx. Timing differs among mdl guidance, but GFS
suggests main threat will be Sun, while the ECMWF suggests the
threat continuing into Mon.

For Tues and beyond, large upper low will remain anchored over the
region thru much of the week. Will need to keep an eye on temps
during this time as going forecast may be too cold. While this
period shud be cooler, expect cloud to become bkn during the
morning and into afternoon allowing low topped convection to occur.
For now, will trend near a guidance compromise.

Tilly

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1216 PM CDT Thu Apr 24 2014

Round of pre-frontal precpitation beginning to affect KCOU and
should also affect KUIN with shra/embedded thunder possible.
Ceilings/visibilities may dip down into MVFR category early this
afternoon. Frontal timing a bit slower than earlier
forecast...around 2100 UTC at KCOU...2300 UTC at KUIN...and
0000-0200 UTC at metro TAF sites. More instability as you head
south...but round of thunderstorms expected at terminals with
brief periods of IFR visbys in heavy rain possible. Showers are
expected to linger behind front for a few hours. Winds will shift
to the northwest behind front with brief gusts along/just behind
front from 25-30 knots. Skies will quickly clear out overnight
tonight with winds backing to the west/southwest Friday.

Specifics for KSTL:

Round of pre-frontal is expected to weaken as it heads east toward
terminal so uncertain whether or not some light rain showers will
affect the site. Frontal timing a bit slower than earlier
forecast...around 0100 UTC. More instability as you head
south...but round of thunderstorms expected at terminal with
brief periods of IFR visbys in heavy rain possible. Showers are
expected to linger behind front for a few hours. Winds will shift
to the northwest behind front with brief gusts along/just behind
front from 25-30 knots. Skies will quickly clear out overnight
tonight with winds backing to the west/southwest Friday afternoon.

Gosselin

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     51  78  56  83 / 100   0   5  10
Quincy          46  76  52  78 / 100   0  10  10
Columbia        45  78  53  81 /  80   0  10  30
Jefferson City  47  79  53  82 /  90   0  10  30
Salem           50  76  52  80 /  80   0   5   5
Farmington      49  77  53  81 /  90   0   5  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 24, 3:50 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU APR 24 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
350 PM CDT THU APR 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING. SOME OF THE STORMS COULD
BE STRONG TO SEVERE...PRIMARILY ALONG AND SOUTH OF THE I-70
CORRIDOR IN MISSOURI AND ALONG AND SOUTH OF I- 64 IN ILLINOIS. THE
PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WIND IN EXCESS
OF 60 MPH. LARGE HAIL IN EXCESS OF 1 INCH WILL ALSO BE POSSIBLE...
ALTHOUGH LESS OF A THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY ACROSS PARTS OF
CENTRAL MISSOURI. THE CHANCE FOR THUNDERSTORMS CONTINUES SATURDAY
NIGHT ACROSS MUCH OF THE AREA AND THUNDERSTORMS ARE LIKELY ACROSS
THE REGION SUNDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO
THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Apr 24, 5:21 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
521 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     OWENSVILLE              38.35N  91.50W
04/24/2014                   GASCONADE          MO   LAW ENFORCEMENT

            TREE DOWN.

&&

MILLER
Special weather statement, Apr 24, 5:24 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT THU APR 24 2014

MOZ061-062-072-073-242315-
CRAWFORD MO-FRANKLIN MO-ST. CHARLES MO-WASHINGTON MO-
524 PM CDT THU APR 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHWESTERN
ST. CHARLES...FRANKLIN AND CRAWFORD COUNTIES UNTIL 615 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HAVEN TO 6 MILES
NORTHWEST OF SULLIVAN TO 11 MILES NORTH OF SALEM...AND MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  STEELVILLE...
  BOURBON...
  SULLIVAN...
  WASHINGTON...
  UNION...
  ST. CLAIR...
  VILLA RIDGE...
  ANTHONIES MILL...
  GRAY SUMMIT...
  BEAUFORT...

THIS STORM WILL ALSO IMPACT DILLARD MILL HISTORIC SITE...MERAMEC
STATE PARK...ONONDAGA CAVE STATE PARK AND ROBERTSVILLE STATE PARK.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 44 FROM EXIT 208 TO EXIT 253.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KANOFSKY
Local storm report, Apr 24, 5:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     BOWLING GREEN           39.34N  91.20W
04/24/2014                   PIKE               MO   LAW ENFORCEMENT

            TREES FALLEN DOWN ONTU POWER LINES. POWER OUTAGES.

&&

MILLER
Local storm report, Apr 24, 5:35 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
535 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     TROY                    38.98N  90.98W
04/24/2014                   LINCOLN            MO   AMATEUR RADIO

            GARAGE ROOF BLOWN COMPLETELY OFF.

&&

MILLER
Local storm report, Apr 24, 5:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     WENTZVILLE              38.81N  90.86W
04/24/2014  E55 MPH          ST. CHARLES        MO   TRAINED SPOTTER

&&

MILLER
Local storm report, Apr 24, 5:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CDT THU APR 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND GST     1 SSW DUTZOW            38.59N  91.00W
04/24/2014  M45 MPH          WARREN             MO   AWOS

&&

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningLSXCalhoun, Pike42 min
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Gasconade, Montgomery and 1 more39 min
Apr 24, 4:40 PM CDTSevere Thunderstorm WarningLSXAudrain, Franklin, Gasconade, Lincoln, Montgomery, Pike and 1 more50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.